MathSciNet Relay Station
MathSciNet bibliographic data
MR2186982 53C25 (53C30)
Böhm, Christoph; Kerr, Megan M. Low-dimensional homogeneous Einstein manifolds. Trans. Amer. Math. Soc. 358 (2006), no. 4, 1455–1468.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement